# SDR UPS00833755

- Difficulty date: September 11, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT HORIZONTAL STAB L/E SKIN IS CORRODED BEYOND LIMITS AT XFS 172.5.  REPAIRED SKIN IAW SRM 55-2-1 FIG 4.
